Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 1(59), Pages 158–162 (Mi umn8057)  

Reviews and Bibliography

V. P. Minorskii, Problems in higher mathematics (review)

L. E. Sadovskii


Full text: PDF file (886 kB)

Citation: L. E. Sadovskii, “V. P. Minorskii, Problems in higher mathematics (review)”, Uspekhi Mat. Nauk, 9:1(59) (1954), 158–162

Citation in format AMSBIB
\Bibitem{Sad54}
\by L.~E.~Sadovskii
\paper V.\,P.~Minorskii, Problems in higher mathematics (review)
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 1(59)
\pages 158--162
\mathnet{http://mi.mathnet.ru/umn8057}


Linking options:
  • http://mi.mathnet.ru/eng/umn8057
  • http://mi.mathnet.ru/eng/umn/v9/i1/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:4210
    Full text:2619
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021